In this paper, we study conformal bi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalized of conformal anti-invariant, conformal semi-invariant, conformal semi-slant, conformal slant, and conformal hemi-slant submersions. We investigate the integrability of distributions and obtain necessary and sufficient conditions for the maps to have totally geodesic fibers. Also, we consider some decomposition theorems for the new submersion and study the total geodesicity of such maps. Finally, we find curvature relations between the base space and the total space.
Bi-slant submersion, conformal bi-slant submersion, almost Hermitian manifold
SEPET, SEZİN AYKURT
"Conformal Bi-slant Submersions,"
Turkish Journal of Mathematics: Vol. 45:
4, Article 18.
Available at: https://journals.tubitak.gov.tr/math/vol45/iss4/18